Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? Girlnterrupted78

Posted by SLS on August 21, 2009, at 18:44:15

In reply to Re: First time Parnate -- common side effects? SLS, posted by Girlnterrupted78 on August 21, 2009, at 18:28:16

Oh, gosh. We really have a communication confusion here. Sorry.

I am still taking Parnate and nortriptyline among the other drugs in my regime.

Currently:

Parnate 80mg
nortriptyline 150mg
Lamictal 200mg
Abilify 20mg
lithium 450mg

I am still trying to determine the ideal dosage of lithium. 300mg seemed to be a little too low.

I hope your weakness and fatigue resolves. I don't recall anyone displaying these side effects with Parnate. Daytime sedation seems to be quite common. However, this, like hypotension, is only temporary. What time of day do you exercise?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913393.html